# SDR 95ZZZW667

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5770 - MIA - CREW REPORTS AFT BAGGAGE SMOKE DETECTOR WARNING ILLUMINATED IN FLIGHT.  NO SMOKE OF FIRE FOUND.  FALSE WARNING, REPLACED DETECTOR.
